MathSciNet Relay Station
MathSciNet bibliographic data
MR2328719 (2008g:14034) 14G05 (11F70 11G50)
Shalika, Joseph; Takloo-Bighash, Ramin; Tschinkel, Yuri Rational points on compactifications of semi-simple groups. J. Amer. Math. Soc. 20 (2007), no. 4, 1135–1186 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement